# SDR DLL14990670

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Engine: Rroyce RB211524B4
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INTERMITTENT FIRE WARNING A LOOP NR 2 ENG OCCURRED AFTER T/O AT 1500 FT AGL, EPR 1.631 OAT 11 DEG C.  NR 2 IDG DISCONNECTED, HYD PUMPS B1 C1 UNLATCHED, NO FIRE.  REPAIRED WIRES FROM SPLITTER TO LOOP.
